# SDR CALA2025020302173

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 78,668 hours, 33,334 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION OF L1 EMERGENCY DOOR SLIDE L1 EMERGENCY DOOR SLIDE WAS DEPLOYED WHILE PERFORMING OPERATIONAL CHECK. REMOVED SLIDE PACK S/N A9661RP IAW AMM 25-62-44-000-002-A, AND REINSTALLED SLIDE PACK S/N M13196 IAW AMM 25-62-44-400-006-A. ALL OPS CHECKS GOOD VERIFIED INTALL, SECURETY AND OPS CHECKS IAW AMM 25-62-44-400-00 6-A ADD EMP:
